# SDR AALA20170219004

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 24,500 hours, 9,449 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY DECLARED. MISSED APPROACH EXECUTED ACCOUNT FLAPS DID NOT EXTEND. ALTERNATE FLAP EXTENSION UTILIZED AND LANDING UNEVENTFUL. INSPECTED FLAPS, FLAP TRACKS, FLAP SKEW SENSORS AND RAN FLAPS WITH NO ISSUES NOTED. ACCOMPLISHED FSEU BITE IAW FIM 27-51-00-810-801. OPERATIONAL CHECK GOOD.
